# SDR EE4Y201303270038

- Difficulty date: March 27, 2013
- Submitted: March 27, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 64,752 hours, 41,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 64,752 hours, 41,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BS 248.5 BETWEEN L19 AND 20L SKIN DENTED.  REPAIRED SKIN IAW SRM 53-01, FIG 1.
